# SDR CALA2018081701798

- Difficulty date: August 10, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 33459
- Aircraft time: 35,224 hours, 12,157 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SURFACE CRACKED AT THE LOWER INSPAR SKIN AT HSS 147.90 & 11 INCHES FROM THE REAR SPAR.   FABRICATED A REPAIR IAW SRM 51-10-01, REPAIR 11.
